sexologist-icon
Menstrual cycle after taking ipill
Hello Doctor, I'm taking 21 day pills for my pcods for two months now. My last period day was on 10th March. I have had an intercourse on 23rd March and I had taken an ipill on that day only within 3 hours. I had experienced lighter bleeding after 2 days which lasted for 1-2 day. Does this withdrawal bleeding ensures that I'm not pregnant? When will I get my next periods???
41 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes bleeding  ensures that you are not pregnant but you should cross check by doing pregnancy test.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.